Cymbalta 60mg/ Jitters& clenched Jaw

Discussion in 'Fibromyalgia Main Forum' started by MicheleK, Jul 14, 2012.

  1. MicheleK

    MicheleK Member

    7/12/12 6:41 AM

    just went up to 60mg today.
    I have the jitters and clenched jaw. I called my Fibro Doc. He said to take 30mg again tonite,and again the next nite,then try 60mg and slowely build up.I really want this stuff to work so how do you work through the jaw pain and jutters? Thanks Spongebobmama Should I take more of my Ativan?
  2. MicheleK

    MicheleK Member

    Hi, I was on Cymbalta 60mg for a year and a half. I had excellent results in pain reduction when I was on it. I remember the first week I was on it, I had some insomnia and jitters. It went away after a week. I never felt anymore side effects from the medication after that.

    About a year and a half later my pain suddenly spiked. The doctor wanted to put me on the full 120mg dosage. The drug was just too expensive for me so I went off of it. I had to go on a narcotic pain killer for almost a year. The pain is now more mild and I am able to get by with just Advil or Aleve as needed.

    I hope the side effects subside for you. For some Cymbalta is a wonder drug. We are all different. It would be so much easier if we all responded the exact same way. Let us know how things turn out for you.

    Hugs, MicheleK
  3. spongebobmama

    spongebobmama New Member

    60mg of Cymbalta is making me sick.I am trying to go slow, I a have 30mg script and then when I get over this sick feeling, I have the 60mg. Today I tried a 60mg again and am as sick as a dog.I have so much to do as it is my day of.I want to crawl in bed and sleep it off. Savella did the same thing. I went off all my other related meds: Elavil,andLexapro a few months ago,thinking they were to blame for this feeling but it hasn't made a difference. I still am going to stick it out.At least it makes me eat less. I just had a bit of watermelon and it kinda settled me. And it doesn't help that we have a heatwave and I have no A/C. I am miserable.I have been this crazy ride of antidepressants/nerve pain for FM for 40yrs. I am getting weary to say the least. You all are so great with your posts. spongebobmamaReading them really has helped me Thanks a bunch.
    Spongebobmama[This Message was Edited on 07/17/2012]
  4. ksp56

    ksp56 Member

    I've heard some people think this is a miracle drug and I am happy it works for them.

    Personally, I have known people who used it, loved it for awhile and then were frantic to get off of it. From what I've been told, it is hard to withdraw from. I looked up info from patient's who had used or were using it. Scared me to death. I refused the script.

    Everyone might want to do a web search, eg: Cymbalta Withdrawl's, or experience's.

    I hope you find the relief you're looking forward. Keep stocking up on that watermelon. Doesn't look like there is much relief in sight..

    Take Care!